BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2015 Volume 25 >

Please use this identifier to cite or link to this item:

Title: On a Nonstandard Boundary Value Problem for the Laplace Operator in the Plane
Authors: Popivanov, Petar
Keywords: Laplace operator in R^2
nonlinear boundary value problem
classical solution
generalized solution
Hardy Hp space
Issue Date: 2015
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 25, No 1, (2015), 129p-136p
Abstract: 2010 Mathematics Subject Classification: 35J05, 35J65, 35J67, 30D55.
Description: [Popivanov Petar; Попиванов Петър]
ISSN: 0204-9805
Appears in Collections:2015 Volume 25

Files in This Item:

File Description SizeFormat
Pliska-25-2015-129-136.pdf477.95 kBAdobe PDFView/Open
Abstract.jpgAbstract39.98 kBJPEGThumbnail


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License